Top Care® Ibuprofen 200 Mg Coated Caplets Pain Reliever/Fever Reducer 100 Ct Box

Top care® ibuprofen pain reliever/fever reducer (nsaid) 200mg coated caplets† temporarily relieves minor aches and pains due to: muscular aches, toothache, the common cold, headache, minor pain of arthritis, backache, menstrual cramps and temporarily reduces fever. †Capsule-shaped tablets. ††This product is not manufactured or distributed by McNeil Consumer healthcare, distributor of motrin® ib. Temporarily relieves minor aches And pains. Temporarily reduces fever. Compare to motrin® ib active ingredient††.